# SDR FDEA202504250652

- Difficulty date: April 25, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 76,698 hours, 30,295 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330035A
- Part serial: 2274
- Condition: Empty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY POWER ASSIST RESERVOIR GAUGE  SHOWS EMPTY.  REMOVED AND REPLACE DTHE L1 DOOR EMERGENCY POWER RESERVOIR IN REF TO AMM 52-11-30-4. A/C OK FOR  SERVICE.
